# SDR MASA200800454

- Difficulty date: June 7, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2659 CLT-SAT. EMERGENCY LIGHT OUT AT ROW 7. MX RELAMPED AND SYSTEM CHECKED GOOD. (B)
